# SDR SIMA20170414010

- Difficulty date: April 14, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 17,155 hours, 11,858 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R31707111
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT STEP SHELL IS CRACKED NEAR THE LOWER FASTENER HOLE FOR THE TOP STEP. COMPLETED REPAIR TO PAX DOOR AFT STEP SHELL TOP STEP LOWER FASTENER HOLE IAW SRM 52-11-04.
